# SDR SWIA201437565

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 28,404 hours, 23,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN, LOWER, NEXT TO GALLEY SERVICE DOOR, LAMPS INOPERATIVE, REPLACED LAMPS.
